Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Complementary Medicine

Can I Overdose on Vitamin Supplements?

02/24/2009

Question:

I take a vitamin B complex every day. I also started taking a vitamin called Activit (vitamins for `active people`). I felt like I had no energy and thought this would help. I am constantly getting headaches, am almost always dizzy, and always dizzy after I work out (usually during). My head has been seriously hurting for 2 days. I have IBS, and was recently diagnosed with an ulcer. I go to find out more with an endoscopy in a few weeks. My stomach has been a mess, burning like crazy, pain like someone is stabbing me, and loose bowels. (if there is ever a bowel movement, which isn`t often) So, is it possible that I`m overdosing on vitamins?

Answer:

Probably not overdosing but may not be on the correct nutrigenomically designed program.  Talk to you healthcare provider.

For more information:

Go to the Complementary Medicine health topic, where you can:

Response by:

Glen F Aukerman, MD, DABFP Glen F Aukerman, MD, DABFP
Formerly:
Professor of Family Medicine
College of Medicine
The Ohio State University